Publications by Parampalli, U

Browse Results (2 results found)

Subscribe to the RSS feed for this result setSubscribe to the RSS feed for this result set

Refine

  Abstract Views File Downloads Thomson Reuters Web of Science Citation Count Scopus Citation Count Altmetric Score
Journal Articles (1)
Liu, Z, Parampalli, U, Guan, Y and Boztas, S 2013, 'Constructions of optimal and near-optimal quasi-complementary sequence sets from singer difference sets', IEEE Wireless Communications Letters, vol. 2, no. 5, pp. 487-490. 127   0 0
Conference Papers (1)
Parampalli, U, Tang, X and Boztas, S 2010, 'On the construction of binary sequence families with low correlation and large sizes', in Michael Gastpar, Robert W. Heath, Jr, and Krishna Narayanan (ed.) 2010 IEEE International Symposium on Information Theory Proceedings (ISIT), Austin, Texas, U.S.A., 13-18 June 2010, pp. 1253-1257. 155   0 0
© 2014 RMIT Research Repository • Powered by Fez SoftwareContact us